Mothering Forum banner
1 - 2 of 2 Posts

·
Registered
Joined
·
4,981 Posts
Discussion Starter · #1 ·
i finished my progesterone suppositories last thursday. my mw warned me i might have a bit of spotting. which i didn't have.

today when i wiped there was a tiny bit of mucus that was well, burgandy colored, not really red, closer to a dark purple. it probably wasn't even an 1/8 of a tsp.

could this be from stopping the P. ?

another thought. i had a horrendous stomach flu on sunday night. i literally vomited about 40 times. (seriously i did not know a person could vomit this much!) could this have caused a bit of blood?

i am slightly freaked out, since i have made it to 13.5 weeks and have been finally exhaling.
 

·
Registered
Joined
·
160 Posts
i don't know anything about progesterone, but i do know that if you vomit more than 10 times in a 24 hour period than you should contact your doctor. i mention this because my cousin vomited about 15 times one night and it turned out his appendix had burst.

stacey
 
1 - 2 of 2 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top